# SDR CALA2017091503167

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N2136U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62648
- Aircraft time: 1,181 hours, 151 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT CHECK,  FOUND SEAT 1D LIGHT INOPERATIVE.  FOUND A WIRE BROKEN UNDER SEAT.  REPAIRED THE WIRE IAW SWPM 20-10-13 AND CMM 25-25-90.  OPS CHECKED GOOD.
